MathSciNet Relay Station
MathSciNet bibliographic data
MR1997338 (2005j:57025) 57M50 (55N20 55N91)
Tamanoi, Hirotaka Generalized orbifold Euler characteristics of symmetric orbifolds and covering spaces. Algebr. Geom. Topol. 3 (2003), 791–856 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement